Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Hermitian Banach $^* $-algebras

Author: T. W. Palmer
Journal: Bull. Amer. Math. Soc. 78 (1972), 522-524
MSC (1970): Primary 4660
MathSciNet review: 0298429
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. W. Palmer, *-algebras (in preparation).
  • 2. Vlastimil Pták, On the spectral radius in Banach algebras with involution, Bull. London Math. Soc. 2 (1970), 327–334. MR 0275175 (43 #932)
  • 3. Charles E. Rickart, General theory of Banach algebras, The University Series in Higher Mathematics, D. van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0115101 (22 #5903)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4660

Retrieve articles in all journals with MSC (1970): 4660

Additional Information

PII: S 0002-9904(1972)12980-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia